# SDR CA001229021

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372140
- Condition: Failed
- Location: Cockpit
- Component: Air Data Computr
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE NR1 ADC FAILED IN FLIGHT.NR1 ADC REPLACED, AIRCRAFT RETURNED TO SERVICE.
